# SDR QR9R2024100800003

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720369176
- Aircraft time: 3,686 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC3383
- Condition: No Test
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AP1 ACTUATOR CAUTION APPEARED AFTER AP TEST. AVIONICS COULD NOT RESET AFTER 3 ATTEMPTS. ROLL SEMA POSITION 2 FAILED CHECK. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-10-00, 4-8. T/F COMPLETED IAW MSM 05-60-00, 6-1.
